On 40 mg. With severe nausea and restlessness and insomnia with this drug.
I have been taking latuda for a bit over two years I believe. The nausea and vomiting has not completely gone away. It didn't matter (and sometimes it still doesn't) how many calories I eat. I actually take phenogren one hour before my latuda. Its a shame because my hallucinating and voices have been kept at bay pretty much right after I started taking it. Is there something equal to that that will not make me puke?
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2010 • 1 answer
Updated 23 May 2016 • 4 answers
Updated 30 Jan 2017 • 2 answers
Updated 20 Nov 2017 • 3 answers
Updated 26 Sep 2018 • 2 answers